# SDR EIAA2010080

- Difficulty date: November 27, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

AT 3500 FEET NR 2 ENGINE HAD AN EPR, N1, EGT ROLLBACK AND ENGINE SHUT DOWN WITH OIL PRESSURE DROP BETWEEN 30 AND 35 PSI. ACCOMPANIED BY SEVERE ENGINE VIBRATION, ALL SIMULTANEOUSLY.  REMOVED AND REPLACED NR 2 ENG PER EIA 7201, 7203, 7204, 7207 & 7209  OPS CK GOOD.
